JOURNAL BROWSE
Search
Advanced SearchSearch Tips
UNIFORM STRUCTURES IN BCI-ALGEBRAS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
UNIFORM STRUCTURES IN BCI-ALGEBRAS
Yoon, Dall-Sun; Kim, Hee-Sik;
  PDF(new window)
 Abstract
In this note We discuss the Uniformity in BCI-algebras using Zhang`s congruence relation.
 Keywords
uniformity;BCI-algebra;
 Language
English
 Cited by
1.
TOPOLOGICAL PROPERTIES IN BCC-ALGEBRAS,;;

대한수학회논문집, 2008. vol.23. 2, pp.169-178 crossref(new window)
 References
1.
Math. Japo., 1985. vol.30. pp.237-240

2.
Far East J. Math. Sci., 1996. vol.4. 3, pp.343-351

3.
Math. Japo., 1992. vol.37. pp.363-366

4.
Math. Seminar Notes, 1976. pp.225-226

5.
International Mathematical Journal, 2002. vol.2. pp.215-218

6.
Comm. Korean Math. Soc., 1995. vol.10. pp.11-14

7.
Kyoung Moon Sa, 1994.

8.
Addison-Wesley Pub. Co., 1970.

9.
Selected papers on BCK- and BCI-algebras (in P. R. China), 1992. vol.1. pp.89-90